# SDR UIEA2017102201993

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,672 hours, 18,299 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Warning Message
- Condition: False Activation
- Location: Cooling Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN NR 2 STATUS MESSAGE.  PERFORMED AN OPS CHECK IAW AMM 21-58-00, MESSAGE CLEARED, OPS CHECKED NORMAL.
